- -

Matrices A such that RA = A^s+1 R when R^k = I

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Matrices A such that RA = A^s+1 R when R^k = I

Show full item record

Lebtahi Ep-Kadi-Hahifi, L.; Stuart, J.; Thome, N.; Weaver, J. (2013). Matrices A such that RA = A^s+1 R when R^k = I. Linear Algebra and its Applications. 439(4):1017-1023. https://doi.org/10.1016/j.laa.2012.10.034

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/44149

Files in this item

Item Metadata

Title: Matrices A such that RA = A^s+1 R when R^k = I
Author: Lebtahi Ep-Kadi-Hahifi, Leila Stuart, J. Thome, Néstor Weaver, J.R.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
This paper examines matrices A is an element of C-nxn such that RA = A(s+1) R where R-k = I, the identity matrix, and where sand k are nonnegative integers with k >= 2. Spectral theory is used to characterize these matrices. ...[+]
Subjects: Potent matrix , Idempotent matrix , Spectrum , Jordan form , Involutory matrix
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Linear Algebra and its Applications. (issn: 0024-3795 )
DOI: 10.1016/j.laa.2012.10.034
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.laa.2012.10.034
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2010-18228/ES/PROPIEDADES MATRICIALES CON APLICACION A LA TEORIA DE CONTROL/
Thanks:
This work has been partially supported by the Ministry of Education of Spain (Grant DGI MTM2010-18228).
Type: Artículo

This item appears in the following Collection(s)

Show full item record